|
Wiman’s type inequalities without exceptional sets for random
entire functions of several variables |
Author |
A. O. Kuryliak, O. B. Skaskiv
matstud@franko.lviv.ua, kurylyak88@gmail.com
Ivan Franko National University of L’viv
|
Abstract |
In the paper we consider entire functions
f:Cp→C, p≥2,
defined by power series
f(z)=f(z1,…,zp)=∑‖
n=(n_1,\ldots,n_p).
For r=(r_1,\ldots ,r_p)\in\mathbb{R}_+^p we set
M_f(r)=\max\{|f(z)|\colon |z_i|\leq r_i, i\in\{1,\ldots,p\}\},
\ \mu_f(r)=\max\{|a_n|r^{n}\colon
n\in\mathbb{Z}_+^p\},
r^{\vee}=\max\{r_i\colon i\in\{1,\ldots,p\}\},\
r^{\wedge}=\min\{r_i\colon i\in\{1,\ldots,p\}\}
and let l be a log-convex real function on (1,+\infty)
such that \ln t=o(l(t)),\ t\to+\infty.
Then for any entire transcendental function f {with} \ln M_f(r)\leq l(r^{\vee}),\ r^{\wedge}\to+\infty, {the} inequality
\varlimsup\limits_{r^{\wedge}\to+\infty} \frac{\ln M_f(r)-\ln\mu_f(r)}{\ln\ln\mu_f(r)}\leq\alpha
holds
if and only if
\varlimsup\limits_{t\to+\infty}(\ln l(t)/\ln\ln t)\leq1+\alpha/p.
Similar theorems are proved for random entire functions of several complex variables.
|
Keywords |
entire functions of several variables; multiple power series; maximum modulus; maximal term;
Wiman’s inequality |
Reference |
1. Wittich H. New investigation on single-valued analytic functions. – M.: Fizmathiz, 1960. (in Russian)
2. Filevych P.V. Wiman-Valiron’s type inequalities for entire and random entire functions of finite logarithmic
order// Syb. mat. zurn. – 2001. – V.42, №3. – P. 683–692. (in Russian)
3. Polya G., Szego G. Problems and theorems in analysis. – M.: Nauka, V.2, 1978. (in Russian)
4. Ibragimov I.I. Methods of interpolation of functions and some applications. – M.: Nauka, 1972. (in
Russian)
5. Erdos P., Renyi A. On random entire functions// Zastosowania Mat. – 1969. – V.10. – P. 47–55.
6. Jakubowski J. , Kwapien S. On multiplicative systems of functions// Bull. L’Acad. Pol. Sci. – 1979. –
V.27. – P. 689–694.
7. Filevych P.V. Estimates of Wiman-Valiron type for random entire functions// Dokl. NAN Ukraine. –
1997. – V.12. – P. 141–148. (in Ukrainian)
8. Filevych P.V. Correlation between the maximum modulus and maximal term of randon entire functions//
Mat. Stud. – 1997. – V.7, №2. – P. 157–166. (in Ukrainian)
9. Sheremeta M.M. On correlation between maximal term and maximum modulus of entire Dirichlet series//
Mat. zametki. – 1992. – V.51, №5. – P. 141–148. (in Russian)
10. Hayman W.K. The local growth of power series: a survey of the Wiman-Valyron method// Canad. Math.
Bull. – 1974. – V.17, №3. – P. 317–358.
11. Leontiev A.F. Entire functions. Series of exponents. – M.: Nauka, 1983. (in Russian)
12. Strelitz Sh.I. Asymptotic properties of analytic solutions of the differential equations. – Vilnius: Mintis.,
1972. (in Russian)
13. Bavrin I.I. Estimates and entire functions// Uch. zap. Mosc. obl. ped. inst. – 1959. – V.77. – P. 53–78.
(in Russian)
|
Pages |
35-50 |
Volume |
38 |
Issue |
1 |
Year |
2012 |
Journal |
Matematychni Studii |
Full text of paper |
PDF |
Table of content of issue |
HTML |